# SDR QXEA200800347

- Difficulty date: March 30, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C5 CHECK. CORROSION ON FLANGE AT GALLEY OUTBOARD AFT ATTACH POINT AT STA X227.70.  BLENDED SURFACE CORROSION APPROX .001 MATERIAL REMOVED IAW DHC 8 200 SRM.  ETCHED, ALODINED AND PRIMED SURFACE IAW DHC 8 200 SRM 51-20-16.  (S)
